# SDR HNAA2011110200342

- Difficulty date: October 30, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 41,403 hours, 48,901 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYL250970
- Part serial: 1001
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD DOES NOT HEAT IN NORM.  DOES SHOW LOAD IN WARMUP.  R & R COPILOTS'S WINDSHIELD HEAT CONTROLLER.
